On the almost sure central limit theorem for random variables with infinite variance

István Berkes, Harold Dehling

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)667-680
JournalJournal of theoretical probability
Volume7
Publication statusPublished - 1994

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Asymptotic Probability Theory

Schauer, J., Hörmann, S. & Berkes, I.

1/01/03 → …

Project: Research area

Cite this